# SDR SIMA991093

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, SEAT TRACK 18.3L WAS FOUND CORRODED BEYOND SRM LIMITS FROM STATION 297-329.  CUT OUT 32 INCH SECTION OF EXISTING SEAT TRACK.  FABRICATED A 32 INCH LONG EXTRUSION OF 4650000-043 SHPAL 7075-T76511 EXTRUDED MATERIAL.  FABRICATED A 15 INCH LONG U-BEAM OF PLAL 7075-T7351 MATERIAL.  POSITIONED REPAIR U-BEAM INSIDE EXISTING SEAT TRACK AND DRILLED HOLES.  INSTALLED IN AIRCRAFT.  PRIMED AND PAINTED FASTENES.  WORK DONE IAW SAAB SRM 53-70-60 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
